博碩士論文 104221015 詳細資訊




以作者查詢圖書館館藏 以作者查詢臺灣博碩士 以作者查詢全國書目 勘誤回報 、線上人數:5 、訪客IP:3.209.80.87
姓名 黃冠傑(Kuan-Chieh Huang)  查詢紙本館藏   畢業系所 數學系
論文名稱
(A note on inhomogeneous Besov space associated with sections)
相關論文
★ 離散型Calderón表示定理★ Calderon-Zygmund 算子在乘積空間上的 H^p(R^n × R^m) 有界性
★  ★  
★ 非同質哈弟空間原子分解★ 關於加權哈弟空間結合仿增長函數的一個註解
★ VMO Associated to the Sections★ Calderón-Zygmund operators on weighted Carleson measure spaces
★ 一個Monge-Ampère奇異積分算子的例子★ A note on Carleson measure spaces associated to para-accretive functions
★ A note on inhomogeneous Triebel-Lizorkin space associated with sections★ A Note on Harmonic Analysis and Its Applications
檔案 [Endnote RIS 格式]    [Bibtex 格式]    [相關文章]   [文章引用]   [完整記錄]   [館藏目錄]   [檢視]  [下載]
  1. 本電子論文使用權限為同意立即開放。
  2. 已達開放權限電子全文僅授權使用者為學術研究之目的,進行個人非營利性質之檢索、閱讀、列印。
  3. 請遵守中華民國著作權法之相關規定,切勿任意重製、散佈、改作、轉貼、播送,以免觸法。

摘要(中) 在這篇文章中,我們考慮在R上的函數Φ(x) = (x^2)/2,那麼可以得到擬度量ρ(x, y) = ((x-y)^2)/2 和 section。我們證明了如果R上的任意兩點x, y 滿足ρ(x, y)≧ 1 時就有|D_0HD_0|≦Cρ(x, y)^(-1)的話,則Monge–Ampère 奇異積分算子 H 在關於 section 的非齊次的 Besov 空間是有界的。
摘要(英) In this paper, we considerΦ(x) = (x^2)/2 on R. Then we haveρ(x, y) = ((x-y)^2)/2 and the section. We show that the Monge–Ampère singular integral operator H is bounded on be the inhomogeneous Besov space associated with these sections if |D_0HD_0|≦Cρ(x, y)^(-1) for any x, y in R, ρ(x, y)≧ 1.
關鍵字(中) ★ Monge–Ampère 奇異積分算子 關鍵字(英) ★ Besov space
★ Monge–Ampère singular integral operator
論文目次 CONTENTS
摘要 i
Abstract ii
Contents iii
1 Introduction and Main theorem 1
2 Preliminaries 4
3 Proof of main theorem 7
References 18
參考文獻
References
[1] L. A. Caffarelli, Some regularity properties of solutions of Monge–Ampère equation, Comm. Pure Appl. Math. XLIV (1991), 965-969.
[2] L. A. Caffarelli, Boundary regularity of maps with convex potentials, Comm. Pure Appl. Math. XLV (1992), 1141-1151.
[3] L. A. Caffarelli and C. E. Gutiérrez, Realanalysis related to the Monge–Ampère equation, Trans. Amer. Math. Soc. 348 (1996), 1075-1092.
[4] L. A. Caffarelli and C. E. Gutiérrez, Properties of the solutions of the linearized Monge-Amp ere equation, Amer. J. Math. 119 (1997), 423-465.

[5] L. A. Caffarelli and C. E. Guti errez, Singular integrals related to the Monge-Amp ere equation, Wavelet Theory and Harmonic Analysis in Applied Sciences(Buenos Aires, 1995), 3-13, C. A. D′Atellis and E. M. Fernandez-Berdaguer, Eds., Appl. Numer. Harmon. Anal., Birkhauser Boston, Boston, MA, 1997.
[6] Y. Ding and C.-C. Lin, Hardy space sassociated to the sections, Tôhoku Math. J. 57 (2005), 147-170.
[7] Y.S. Han, Inhomogeneous Calderón reproducing formula on spaces of homogeneous type, J. Geom. Anal. 7(1997), 259-284.
[8] Y.S. Han and D.C. Yang, Some new space of Besov and Triebel-Lizorking type on homogeneous spaces, Studia Mathemtica 156 (1)(2003).
[9] Y.S. Han, S.Z. Lu and D.C. Yang, Inhomogeneous Besov and Triebel-Lizorking spaces on spaces of homogeneous type, Approx. theory and its appl. 15:3, (1993), 37-65.
[10] A. Incognito, Weak-type (1, 1) inequality for the Monge–Ampère SIO′s, J. Fourier Anal. Appl. 7 (2001), 41-48.
[11] M.-Y. Lee, The boundedness of Monge–Ampère singular integral operators, J. Fourier Anal. Appl. 18 (2012), 211-222.
[12] C.-C. Lin, Boundedness of Monge–Ampère singular integral operators acting on Hardy spaces and their duals, Trans. Amer. Math. Soc., 368(2015), 3075-3104.
指導教授 李明憶 審核日期 2017-7-7
推文 facebook   plurk   twitter   funp   google   live   udn   HD   myshare   reddit   netvibes   friend   youpush   delicious   baidu   
網路書籤 Google bookmarks   del.icio.us   hemidemi   myshare   

若有論文相關問題,請聯絡國立中央大學圖書館推廣服務組 TEL:(03)422-7151轉57407,或E-mail聯絡  - 隱私權政策聲明